# SDR UIEA2011060600293

- Difficulty date: June 6, 2011
- Submitted: June 11, 2011
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 52,204 hours, 8,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Deformed
- Location: Bs 1398.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C3-CHECK INSPECTION, THE MLG W/W TOP PRESSURE DECK STIFFENERS AT BS 1398.75 LOWER FLANGE WERE FOUND DEFORMED AT RBL 46 AND RBL 45.5 RESPECTIVELY AS SHOWN ON FIGURE 1.  AT BS1398.75 THE DEFORMATION IS APPROX BETWEEN RBL 44 AND RBL 47.  THE WEB IS ALSO DEFORMED. (HAECO REPORTED THAT NO APPLICABLE SRM REPAIR CAN BE FOUND FOR THESE DAMAGES AND PROPOSES TO REPAIR THE DAMAGE BASED ON SRM 51-70-12 REPAIR 2 BY TRIMMING OUT THE DEFORMED LOWER FLANGE AND WEB AND INSTALLING A MACHINED REPAIR ANGLE AS SHOWN IN FIG 2.  THE TRIM EDGES AND VICINITY WILL BE HFEC INSPECTED TO CONFIRM NO CRACK OR OTHER DEFECTS EXIST.)
